# SDR DL73S950439

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Aft Clevis
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK M-1, FOUND L1 DOOR UPPER GATE AFT CLEVIS CRACKED.  MANUFACTURED AND INSTALLED NEW ANGLE PER ERA 274058-14, REF SRM 52-10-2.
